×

On the class of \(\tau_T\) semigroups of probability distribution functions. (English) Zbl 0309.60013


MSC:

60E05 Probability distributions: general theory
22A20 Analysis on topological semigroups
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Aczél, J.,Lectures on Functional Equations, Academic Press, New York, 1966. · Zbl 0139.09301
[2] Ling, C. H.,Representation of Associative Functions, Publ. Math. Debrecen12, 189–212 (1965). · Zbl 0137.26401
[3] Linnik, Yu. V.,Decomposition of Probability Distributions [Ed. by S. J. Taylor], (Dover Publ., New York, 1964). · Zbl 0121.35502
[4] Lukacs, E.,A Survey of the Theory of Characteristic Functions, Advances Appl. Probability4, 1–38 (1972). · Zbl 0272.60012 · doi:10.2307/1425805
[5] Natanson, I. P.,Theory of Functions of a Real Variable, Ungar Publ. Co., New York, 1964, v.1. · Zbl 0156.29202
[6] Schweizer, B.,Multiplications on the Space of Probability Distribution Functions, Aequationes Math.12, 156–183 (1975). · Zbl 0305.22004 · doi:10.1007/BF01836546
[7] Šerstnev, A. N.,The Notion of a Random Normed Space, Dokl. Akad. Nauk USSR149, (2), 280–283 (1963). [Translated in Soviet Math. Dokl.4 (1), 388–391.]
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.